MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; CONTINUOUS VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; CONTINUOUS VENTILATOR
Model Number 2200IC
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unit stopped ventilating, with alarms, while on patient.No patient injury.Assumedly, backup ventilation was used.
 
Additional Manufacturer Narrative
The internal battery pack (1.8 years old) was found to be not holding charge for specified runtime.These batteries should last 2 years in the field, under normal usage conditions.Exact cause of the shortened usable life could not be determined.

Brand Name
BIO-MED DEVICES
Common Device Name
CONTINUOUS VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford 06437
2034580202
MDR Report Key17452209
Report Number1218704-2023-00002
Device Sequence Number17987671
Product Code CBK
UDI-Device Identifier00813841020805
UDI-Public00813841020805
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K942938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2200IC
Device Catalogue Number2200IC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown